# SDR AUS20020938

- Difficulty date: August 18, 2002
- Submitted: September 6, 2002
- Operation: General aviation
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- Propeller: Hamstd 14SF9
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Impeller
- Part number: 3040689
- Condition: Fod
- Location: Turbine Engine C
- Component: Turbine Engine C, Pwa, PW118A
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH ENGINE LOW PRESSURE IMPELLER DAMAGED BEYOND LIMITS BY FOD.
